# SDR QXEA0201890

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,270 hours, 2,726 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 11524002
- Part serial: 020C0164
- Condition: Failed
- Location: Nr 2
- Part time: 772 hours, 961 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEG- NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY ABNORMAL CHECKLIST.  BOTH LEFT AND RIGHT TRU CAUTION LIGHTS WERE NOT ILLUMINATED.  REMOVED AND REPLACED NR 2 DC GENERATOR.  OPERATIONAL CHECK GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
